Get exclusive benefits after your first order:

Delivery from 3 hours

14 days free delivery

100% satisfaction guarantee

Vienna Area

Delivery

Cart

Mexa-Vit. C ratiopharm - Effervescent tablets

20
Max. 3 pcs
€13.90 €0.70 /null

Delivery to your door

This product is for those over 18 only.Dein Alter wird bei Übergabe der Ware überprüft.
Country: according to the current offer
please contact customer support for the exact information

Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.


Mexa-Vit C ratiopharm effervescent tablets contain a combination of the two active substances paracetamol and ascorbic acid (vitamin C).

Application

What are Mexa-Vit C ratiopharm effervescent tablets and what are they used for?

Mexa-Vit C ratiopharm effervescent tablets contain a combination of the two active ingredients paracetamol and ascorbic acid (vitamin C). With simultaneous administration of vitamin C and paracetamol, the degradation of paracetamol can be delayed; this leads to a prolongation of the analgesic and antipyretic effect of paracetamol. At the same time, the increased vitamin C requirement during colds and flu-like infections is covered.

Mexa-Vit C ratiopharm effervescent tablets are used in adults, adolescents and children from 6 years of age for:

- fever and pain (e.g. headache, pain in the limbs) in colds and flu-like infections

if you do not feel better after 3 days. headache, aching limbs) in colds and flu-like infections

If you do not feel better or even worse after 3 days, consult your doctor.

How is it applied?

What are Mexa-Vit C ratiopharm effervescent tablets and what are they used for?

Mexa-Vit C ratiopharm effervescent tablets contain a combination of the two active ingredients paracetamol and ascorbic acid (vitamin C). With simultaneous administration of vitamin C and paracetamol, the degradation of paracetamol can be delayed, this leads to a prolongation of the analgesic and antipyretic effect of paracetamol. At the same time, the increased vitamin C requirement during colds and flu-like infections is covered.

Mexa-Vit C ratiopharm effervescent tablets are used in adults, adolescents and children aged 6 years and over for:

  • Fever and pain (e.g. headache, aching limbs) in colds and flu-like infections
  • .
If you do not feel better or even worse after 3 days, consult your doctor.

What should you pay attention to before taking it?

What should you bear in mind before taking Mexa-Vit C ratiopharm effervescent tablets?
Mexa-Vit C ratiopharm effervescent tablets must not be taken

.
  • If you are allergic to paracetamol, ascorbic acid (vitamin C) or any of the other ingredients of this medicine listed in section 6
  • .
  • If you have a severe impairment of liver function
  • .
  • If you suffer from a certain hereditary metabolic disorder (glucose 6-phosphate dehydrogenase deficiency)
  • .
  • for chronic alcohol abuse
  • .
  • In the occurrence of certain urinary stones (due to an increase in oxalic acid in the urine)
  • .
  • If you have an iron storage disease
  • .
Warnings and precautions.
Please talk to your doctor or pharmacist before taking Mexa-Vit C ratiopharm Effervescent Tablets,
- if you have an impairment of liver function, such as hepatitis or a congenital condition with jaundice (Gilbert's syndrome).
- in the case of pronounced kidney dysfunction
- in the case of chronic malnutrition or undernourishment
- in the case of excessive or chronic alcohol consumption (intensification of the liver-damaging effect).
- if there is an increase in oxalic acid in the urine (dose should be reduced as there is a risk of urinary stones forming in these patients and therefore a daily vitamin C intake of 100 to 200 mg should not be exceeded).

As in these cases medical control is during the use of Mexa-Vit C ratiopharm effervescent tablets, please inform the doctor accordingly if necessary.

To avoid the risk of overdose, it must be ensured that at the same time The medicines or stimulants taken do not contain paracetamol or vitamin C.

Exceeding the recommended dose may cause kidney damage and very severe liver damage. An antidote must then be administered as soon as possible (see section 3).

General information on painkillers:

Possible concomitant diseases
If fever persists, there are signs of a (second) infection or the symptoms persist for more than three days, a medical check-up is required.

Painkiller headache
Prolonged high-dose, non-intended use of painkillers may cause headaches, which must not be treated by increased doses of the medicine.

Kidney damage
In general, the habitual use of painkillers, especially when combined with several analgesic agents, can lead to permanent kidney damage with the risk of kidney failure.

Stopping painkillers
If painkillers are discontinued abruptly after prolonged high-dose (not intended) use, headaches as well as fatigue, muscle pain, nervousness and vegetative symptoms may occur. The discontinuation symptoms subside within a few days. Until then, do not take painkillers again and do not take them again without medical advice.

Taking Mexa-Vit C ratiopharm Effervescent Tablets with other medicinesInform your doctor or pharmacist if you are taking or have recently taken any other medicines, or if you are going to take or use any other medicines.

Combination of paracetamol (the active ingredient in
Mexa-Vit C ratiopharm effervescent tablets) with: Possible interactions
Medicinal products which, due to their properties, have a
Have an effect on the liver such as:
Life damage
Tuberculosis drugs (rifampicin ) or drugs against
Epilepsy

Anticoagulants
The anticoagulant effect can be reduced with ("anticoagulants") such as warfarin or
prolonged use (more than one week) Fluindione
be strengthened.

Certain remedies for pain and fever
(Salicylamide) delayed excretion of paracetamol

The breakdown of paracetamol may be slowed down, Certain medicines for gout (probenecid).
the dose of Mexa-Vit C should therefore be reduced.

Determined antibiotic = medicine against
The breakdown of the antibiotic may be delayed Infections (chloramphenicol )
(increased side effects possible).

The tendency to diminish white
Determined medicinal product for infections with HIV
Blood cell count (neutropenia) is increased. Mexalen (zidovudine)
rapid should therefore only be taken at the same time as zidovudine on medical advice.

Specific medicinal product for gastrointestinal disorders
Elevated blood levels of paracetamol
Ulcers (Nizatidine )

Specific medicinal product for gastrointestinal disorders
Discomfort (cisapride) increases availability of paracetamol

Determined medicinal product for epilepsy or
Depression (lamotrigine) reduced availability of lamotrigine

Medicines to delay gastric emptying
Absorption and onset of action of paracetamol (e.g. propantheline)
can be delayed.

Medicinal products used to accelerate the
Absorption and onset of action of paracetamol lead to gastric emptying (e.g. metoclopramide).
can be accelerated.

Determined agent for lowering elevated blood lipid levels
Absorption and efficacy of paracetamol can be (cholestyramine)
shall be reduced.

Liver damage (see section "2. What should you drink alcohol?
before taking Mexa-Vit C?")

Effects on laboratory tests:
The intake of paracetamol can influence laboratory tests, such as uric acid determination, as well as blood sugar determination.

Ascorbic acid (vitamin C) can influence the result of certain detection reactions of urine or blood sugar.
Ascorbic acid in higher doses can influence various clinical-chemical determination methods or their results.
For example, after higher doses of ascorbic acid, false-negative results can occur when blood is attempted to be detected in the stool. In general, chemical detection methods based on colour reactions can be affected. For example, the results of liver function tests can also be falsified (false negative findings are also possible).
Taking Mexa-Vit C ratiopharm effervescent tablets with food, Drinks and alcohol.
Do not drink alcohol while taking Mexa-Vit C ratiopharm effervescent tablets.
Taking after meals may lead to a delayed onset of action.

Pregnancy and breastfeeding.
If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor or pharmacist before taking this medicine.
for advice.

Pregnancy
If necessary, Mexa-Vit C ratiopharm effervescent tablets may be taken during pregnancy after strict consideration of the risk-benefit ratio. Your doctor will therefore decide whether you should use it during pregnancy.
You should use the lowest possible dose that will relieve your pain and/or fever and you should use the medicine for the shortest possible period and not in combination with other medicines. Contact your doctor or midwife if the pain and/or fever are not relieved or if you need to take the medicine more often.

If paracetamol is taken frequently, especially in the last trimester of pregnancy, the children may be at increased risk of developing asthma or allergies later in life.

breastfeeding
Paracetamol and ascorbic acid pass into breast milk. Since adverse effects on the infant have not been reported so far, interruption of breastfeeding will not usually be necessary.
However, the dosage should be kept as low as possible and the duration of application as short as possible.
Driving ability and ability to operate machinery.
Mexa-Vit C ratiopharm effervescent tablets have no effect on the ability to drive or operate machinery. Nevertheless, caution is always advised after taking a painkiller because of possible side effects.

Mexa-Vit C ratiopharm effervescent tablets contain lactose (milk sugar) and sorbitol.
Please only take Mexa-Vit C ratiopharm effervescent tablets after consulting your doctor if you are known to suffer from a sugar intolerance.

Mexa-Vit C ratiopharm effervescent tablets are suitable for diabetics (one effervescent tablet contains less than 0.01 BE).

Mexa-Vit C ratiopharm effervescent tablets contain sodium.
This medicinal product contains 414.43 mg of sodium (the main component of table salt) per effervescent tablet. This corresponds to 23% of the maximum daily dietary sodium intake recommended for adults.
Talk to your doctor or pharmacist if you take Mexa-Vit C ratiopharm effervescent tablets daily for a long period of time, especially if you have to follow a low-salt diet.

How should the medicine be taken?

How to take Mexa-Vit C ratiopharm effervescent tablets?

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Ask your doctor or pharmacist if you are not sure.

In principle, painkillers should be dosed as low as is necessary for a sufficient effect
to keep the risk of the occurrence of undesirable effects as low as possible.

Unless otherwise prescribed by the doctor, the recommended dose is:

Children from 6 years
½ effervescent tablet up to a maximum of 4 times daily.

Adolescents aged 12 years and over and adults (and weighing at least 43 kg)
1 effervescent tablet to a maximum of 4 times daily.
The time interval between two intakes should be at least 6 hours.
The maximum daily dose of 4 tablets (corresponding to 2000 mg paracetamol) must not be exceeded.

Children under 6 years
The use of Mexa-Vit C ratiopharm effervescent tablets in children under 6 years of age is not recommended as the dose strength is not suitable for this group of patients.

Older patients (65 years and over)
No special dose adjustment based on age is required. In case of underweight and organ dysfunction, please follow appropriate instructions.

Patients with liver dysfunction
In patients with liver dysfunction and Gilbert's syndrome (a congenital disease), the dose must be reduced or the dose interval (= the time interval between 2 doses) must be extended.

Patients with kidney dysfunction
In cases of severe kidney dysfunction, a dose interval (=the time interval between 2 intakes) of at least 8 hours must be observed.

How to use:
Dissolve Mexa-Vit C ratiopharm - effervescent tablets in a glass or cup of cold or hot water and drink.

Duration of use:
The duration of use should be limited to the duration of the illness.
Do not use for more than 3 days in succession without a doctor's order.

If you have taken a larger amount of Mexa-Vit C ratiopharm effervescent tablets
than you should

To prevent the risk of an overdose, make sure that other medicines used at the same time do not contain paracetamol!

In the event of an overdose, symptoms such as nausea, vomiting, loss of appetite, paleness and abdominal pain generally occur within 24 hours.

A risk of poisoning exists in particular in elderly people, small children, persons with liver diseases, chronic alcohol abuse, chronic malnutrition or undernourishment and in the simultaneous intake of medicinal products which have an effect on liver function.
If you have taken a larger amount of Mexa-Vit C ratiopharm Effervescent Tablets than recommended, call a doctor immediately for help!

For doctors: Information on the treatment of an overdose with paracetamol can be found at the end of this leaflet!
If you forget to take Mexa-Vit C ratiopharm Effervescent Tablets
Do not take a double dose if you have forgotten to take it before.
Instead, just take the usual following dose at the usual time.

If you stop taking Mexa-Vit C ratiopharm Effervescent Tablets
pain and possibly fever may return.

Sudden discontinuation after prolonged high-dose, non-intended use of painkillers may cause headaches and other complaints. See: General information about painkillers in section 2.

If you have any further questions about taking this medicine, ask your doctor
or pharmacist.

.

What are the possible side effects?

How to store Mexa-Vit C ratiopharm effervescent tablets?

Keep the tube tightly closed to protect the contents from moisture.

Shelf life after opening: 9 months

Keep this medicine out of the reach of children.

You must not use this medicine after the expiry date which is stated on the outer carton and tablet container after "Use by:". The expiry date refers to the last day of the month indicated.

Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.

Special instructions for storage

How to store Mexa-Vit C ratiopharm effervescent tablets?

Keep the tube tightly closed to protect the contents from moisture.

Shelf life after opening: 9 months

Keep this medicine out of the reach of children.

You must not use this medicine after the expiry date which is stated on the outer carton and tablet container after ,,Use by:". The expiry date refers to the last day of the month indicated.

Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.

Special notes on the content

Contents of the pack and further information
What Mexa-Vit C ratiopharm effervescent tablets contain

.
  • The active ingredients are: Paracetamol and ascorbic acid (vitamin C)
1 effervescent tablet contains 500 mg paracetamol and 200 mg ascorbic acid (vitamin C).
  • The other ingredients are:
Lactose, sorbitol, saccharin sodium, sodium hydrogen carbonate, citric acid, collidone 25, lemon flavouring, adipic acid.

What Mexa-Vit C ratiopharm effervescent tablets look like and contents of the pack.
Mexa-Vit C ratiopharm effervescent tablets are white, round, flat tablets with a broken notch and smell of lemon.
The tablet can be divided into equal doses.

Mexa-Vit C ratiopharm effervescent tablets are available in plastic tubes containing 10, 20 and 30 pieces.


Wirkstoff: ASCORBINSÄURE, PARACETAMOL

EAN: 9088881308751, 09088881308751

PZN: 1308757